# SDR SWAA2022041883074

- Difficulty date: March 12, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT MID PASSENGER CABIN BS692 LBL1 WL207. / [01] REMOVED CRACKED ATTACH ANGLE FROM MID PASSENGER CABIN BS692 LBL1 WL207 IAW SRM 51-40-02-0G-0;[02] FABRICATED; LOCATED AND DRILL ATTACH ANGLE AT MID PASSENGER CABIN AT BS 692 LBL 1 WL 207 MAT.ITEM#BAC1490-2577#2024T3-C LOT#1433435-1  IAW SRM 51-40-05-0G-0; DWG#273A911O OK TO TREAT AND PRIME;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] APPLIED CHEMICAL CONVERSION COATING AND PRIMED ANGLE PER AMM 51-21-41-370-802 AND AMM 51-21-72-370-804 OK TO INSTALL ANGLE;[05] VERIFIED CORRECTIVE ACTION 4 OK TO INSTALL;[06] INSTALLED ANGLE AT MID PASSENGER CABIN BS692 LBL1 WL207;IAW SRM 51-40-02 AND DWG#273A9110 REV A.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[07] VERIFIED CORRECTIVE ACTION 6 FASTENER INSTALLATION;[08] VERIFIED CORRECTIVE ACTION 6
